MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 1, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. PS TIBIAL INSERTS SZ 1, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 204-21-09
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, approximately 21.38 years post initial left tka, this female patient (bmi 31.3) underwent a revision due to aseptic loosening.No additional information is available or forthcoming.The device is not available for evaluation.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of an insufficient bond between the implant and the bone, patient-related conditions, or a combination of the two, which led to aseptic (non-infected) loosening.However, this cannot be confirmed as the devices were not available for evaluation and pre-revision x-rays were not provided.

Brand Name
PS TIBIAL INSERTS SZ 1, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15067660
Report Number1038671-2022-00820
Device Sequence Number14845367
Product Code JWH
UDI-Device Identifier10885862048141
UDI-Public10885862048141
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1999
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204-21-09
Device Catalogue Number204-21-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer12/01/2022
Initial Report FDA Received Date07/20/2022
Supplement Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale